# SDR 04FDEA03270

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STATION 304 TO 328 LONGERON 26 LEFT AND 38 LEFT NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIRS IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA AND REPETITIVE REQUIREMENTS.  EVALUATED REPAIR IAW FEDEX EA 8-5330-83848, FUSELAGE, REPAIR EVALUATION AGING AIRPLANE PROGRAM EXISTING REPAIR AT STATION 304-328 LONGERON 26L-38L- REPAIR.  REPAIR IS MAJOR AND REPLACEMENT IS REQUIRED AT NEXT "C" CHECK IAW FEDEX EA 8-5330-83848.  REFERENCE NON-ROUTINE N01166.
